# SDR DHL2001747

- Difficulty date: June 22, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NR 2 SLAT WOULD NOT RETRACT DURING FLAP RETRACTION.  COMPLETED ABNORMAL PROCEDURES, PROBLEM STILL OCCURRED.  RETURNED TO KTUS.  REMOVED AND REPLACED SLAT SWITCH.  OPS CHECK GOOD IAW 727 MM 27-81-00.
